Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it normal to notice blood in stools and experience stomach pain post chemotherapy sessions in a multiple myeloma patient?

Dear Doctors, My father is having Multiple Myeloma and got the treatment for the disease, which is under control since 2017, last week the Reports shows M Band increase by 4.60 % and doctor advice to take the Camo on weekly basis. Previous to week Camo given on monthly basis as maintenance basis. After having current treatment today my father has seen Bright Blood in his stool and having pain in stomach as well. Camo treatment given by Doctor as follows: Pomalidomide- Dexona 120 mg per week Carfilzomib and other medicines please advise....
Fri, 7 Jun 2019
Report Abuse
Radiation Oncologist 's  Response
Hello,

Having bright red blood in the stool of new onset is a symptom of concern and could be due to the chemo he has been given, however, to be certain it requires evaluation and kindly inform your treating oncologist at the earliest.

Is he having any other symptoms and how many times has he noticed blood in stools, if it is multiple times then he requires urgent medical attention.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Jatin Bhatia, Radiation Oncologist
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi my husband was diagnosed with mutiple myeloma just before Christmas he had a bad reaction to thalidamide and ended up in hospital with chest...